MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4321/s0365-66912005000700006

Медицинская библиотека · Archivos de la Sociedad Espanola de Oftalmologia · 2005

[Subjective decrease of visual acuity after photodynamic therapy: documentation by optical coherence tomography and its correlation with visual acuity].

Mennel S, Callizo J, Meyer C H, Kroll P

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

CASE REPORT: A 68-year-old patient complained of decreased visual acuity (VA) two days after photodynamic therapy (PDT) had been performed. VA decreased from the pre-operative value of 0.4 to 0.1 on the second postoperative day. With additional + 1.75 diopters, VA was 0.32. Optical coherence tomography (OCT) disclosed a subneuroretinal fluid accumulation causing a serous retinal detachment 600 microm in height. One week postoperatively, neither decreased vision nor retinal elevation were noted.

DISCUSSION: The temporary subjective decreased VA could be predominantly reduced by adequate refraction. OCT and VA measurements excluded ischemia of the neuroretina or the choroid as a causative factor.

Для цитирования: Mennel S, Callizo J, Meyer C H, Kroll P. [Subjective decrease of visual acuity after photodynamic therapy: documentation by optical coherence tomography and its correlation with visual acuity].. Archivos de la Sociedad Espanola de Oftalmologia. 2005. DOI: 10.4321/s0365-66912005000700006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.